# SDR 2001UALA00065

- Difficulty date: January 30, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 33,208 hours, 23,440 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 355604310
- Condition: Damaged
- Location: Body Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING-BODY OVERHEAT LIGHT ILLUMINATED.  *S/D*  FOUND LOOP M487 LOCATED IN LEFT ENGINE STRUT CAVITY SHORTED TO GROUND.  REPLACED LOOP M487.
